# SDR HALA9900130

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: RA2300118
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLT 4101 - FUEL LEAK LEFT WING NR 1 ENGINE PYLON AREA.  FOUND NR 1 PYLON FOOTSTOOL LOWER INBOARD, OUTBOARD BOLT BROKEN, NR 4.  REPLACED BOLT PER AD96-06-08 WITH (H11 TYPE) INCONEL PER AD.  (M)
